# SDR ORJA98312

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN LAS - EMERGENCY EVAC LIGHTS ALONG FORWARD GALLEY WALL AND FIRST 2 ROWS OF FIRST CLASS ILLUMINATED IN FLIGHT UNABLE TO EXTINGUISHED WITH COCKPIT SWITCH PLACED TO OPP OR ARM.  REMOVED AND REPLACED FORWARD LEFT BATTERY PACK EMERGENCY LIGHT SYSTEM, OPS CHECK GOOD PER MM 33-00.  (M)
